Skip to content Skip to navigation

Volume 15 (2013)

Volume 15 (2013)

Number 1 - 2013

Special Issue in Honor of Prof. Gaston M. N'Guérékata

The African Diaspora Journal of Mathematics is pleased to announce that its Volume 15 Issue 1 will be a special issue in honor of Prof. Gaston M. N'Guérékata from Morgan State University in recognition of his many significant and various contributions to mathematics, and in celebration of his 60th birthday. The special issue will encompass original research papers and expository articles from the fields of abstract differential equations, functional differential equations, fractional differential equations, integro-differential equations, almost periodicity, almost automorphy, pseudo-almost periodicity, pseudo-almost automorphy, etc. Contributions from collaborators of Prof. N'Guérékata are especially sought.

All submissions will be subject to the normal refereeing procedures and The African Diaspora Journal of Mathematics standards. They must be made before December 31, 2013. Authors are required to state clearly the contribution of the paper and its significance in the introduction. The submission of a manuscript (in PDF for the initial submission) for publication must be made electronically through one of the Guest Editors. Each manuscript (in English or French) should include the title of the paper; author name; a short abstract not exceeding 200 words; the AMS subject classification; keywords; author’s mailing and email addresses, and references. References should be listed in alphabetical order. It is expected that accepted papers be adapted to the template of the special volume which can be obtained upon request.

 GUEST EDITOR:

Dr. Toka Diagana (tokadiag@gmail.com )

  1. H. Leiva and J. Uzcategui, Observability of Linear Difference Equations in Hilbert Spaces and Applications . Afr Diaspora J. Math. Vol. 15 (2013). no. 1, pp. 1 - 13
  2. P. H. Bezandry, On the Existence of Almost Automorphic Solutions of Nonlinear Stochastic Volterra Difference Equations . Afr Diaspora J. Math. Vol. 15 (2013). no. 1, pp. 14 - 24
  3. T. Akrid, L. Maniar, and A. Ouhinou, Periodic Solutions of Nondensely Nonautonomous Differential Equations with Delay . Afr Diaspora J. Math. Vol. 15 (2013). no. 1, pp. 25 - 42
  4. K. Ezzinbi, B. A. Kyelem and S. Ouaro, Periodicity in the α-Norm for Some Partial Functional Differential Equations with Infinite Delay . Afr Diaspora J. Math. Vol. 15 (2013). no. 1, pp. 43 - 73
  5. S. Abbas, M. Benchohra, and J.J. Nieto, Functional Implicit Hyperbolic Fractional Order Differential Equations with Delay . Afr Diaspora J. Math. Vol. 15 (2013). no. 1, pp. 74 - 96

Number 2 - 2013

  1. S. J. Smith, A Note on the Spinned Poisson Distribution . Afr Diaspora J. Math. Vol. 15 (2013). no. 2, pp. 1 - 6
  2. Z. H. Zhao, Y. K. Chang, and J. J. Nieto, Almost Automorphic Solutions to Some Stochastic Functional Differential Equations with Delay . Afr Diaspora J. Math. Vol. 15 (2013). no. 2, pp. 7 - 25
  3. F. Li and H. Wang, The Existence Results for Abstract Fractional Differential Equations with Nonlocal Conditions . Afr Diaspora J. Math. Vol. 15 (2013). no. 2, pp. 26 - 34
  4. P. K. Roy, A. Datta, and S. Rana, The Fractional Differential Equation Model of Psoriatic Pathogenesis: A Mathematical Study . Afr Diaspora J. Math. Vol. 15 (2013). no. 2, pp. 35 - 46
  5. C. Corduneanu and M. Mahdavi, Existence of $AP_r$-Almost Periodic Soutlions For Some Classes of Functional Differential Equations . Afr Diaspora J. Math. Vol. 15 (2013). no. 2, pp. 47 - 55
  6. T. Diagana and M. Zitane, Weighted Stepanov-Like Pseudo-Almost Periodic Functions in Lebesgue Space with Variable Exponents $L^{p(x)}$ . Afr Diaspora J. Math. Vol. 15 (2013). no. 2, pp. 56 - 75
  7. S. M. Alsulami and L. A. Khan, Weakly Almost Periodic Functions in Topological Vector Spaces . Afr Diaspora J. Math. Vol. 15 (2013). no. 2, pp. 76 - 86
  8. S. Abbas, M. Benchohra, and T. Diagana, Existence and Attractivity Results for Some Fractional Order Partial Integrodifferential Equations with Delay . Afr Diaspora J. Math. Vol. 15 (2013). no. 2, pp. 87 - 100
  9. D. Pennequin, Notion of Weak Variational Solutions for Almost Periodic or More General Problems . Afr Diaspora J. Math. Vol. 15 (2013). no. 2, pp. 101 - 110